# SDR IXXA20170927290

- Difficulty date: September 21, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,820 hours, 43,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 680640
- Part serial: ID5709
- Condition: Inoperative
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FA COMPARTMENT SMELLS OF OIL WITH PACKS ON, IN FLIGHT AND ON THE GROUND.  THE AIRCRAFT WAS GROUNDED.   OPERATING OF BOTH PACKS, A STRONG ODOR OF OIL WAS ISOLATED TO THE RIGHT PACK EXHAUST SYSTEM.    CONDITIONAL INSPECTION OF SYSTEM IAW B767 AMM 21-00-21 COMPLIED WITH.  NO CONTAMINATION WAS NOTED.  REMOVED AND REPLACED RIGHT AIR CYCLE MACHINE. OPS CHECKED SATISFACTORY.  AIRCRAFT RELEASED TO SERVICE.
